# SDR VNAA202412240038

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670392655
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183170 DISCREPANCY: ANGLE L/H AT FS 939 (P/N SH670-39265-5) IS CORRODED CORRECTIVE ACTION: REMOVED CORRODED FAIRING SUPPORT P/N SH670-39265-5 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE WING TO FUSELAGE FAIRING SUPPORT P/N SH670-39265-5 IAW CRJ700 SRM 51-42-06-001-001-A01            SH670-39265-5
